Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 30, Issue 6, Pages 839–846 (Mi mz10078)  

This article is cited in 2 scientific papers (total in 2 papers)

Coapproximation of piecewise-monotone functions by polynomials

A. S. Shvedov

M. V. Lomonosov Moscow State University

Full text: PDF file (633 kB)

English version:
Mathematical Notes, 1981, 30:6, 920–924

Bibliographic databases:

UDC: 517.5
Received: 14.04.1980

Citation: A. S. Shvedov, “Coapproximation of piecewise-monotone functions by polynomials”, Mat. Zametki, 30:6 (1981), 839–846; Math. Notes, 30:6 (1981), 920–924

Citation in format AMSBIB
\Bibitem{Shv81}
\by A.~S.~Shvedov
\paper Coapproximation of piecewise-monotone functions by polynomials
\jour Mat. Zametki
\yr 1981
\vol 30
\issue 6
\pages 839--846
\mathnet{http://mi.mathnet.ru/mz10078}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=641657}
\zmath{https://zbmath.org/?q=an:0485.41006}
\transl
\jour Math. Notes
\yr 1981
\vol 30
\issue 6
\pages 920--924
\crossref{https://doi.org/10.1007/BF01145771}


Linking options:
  • http://mi.mathnet.ru/eng/mz10078
  • http://mi.mathnet.ru/eng/mz/v30/i6/p839

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Dzyubenko, M. G. Pleshakov, “Comonotone Approximation of Periodic Functions”, Math. Notes, 83:2 (2008), 180–189  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. G. A. Dzyubenko, M. G. Pleshakov, “Comonotone Approximation of Periodic Functions”, Math. Notes, 84:5 (2008), 664–672  mathnet  crossref  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:116
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021